# SDR AALA2019120649003

- Difficulty date: December 3, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 57,039 hours, 27,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT NOT BLINKING. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD PRACTICES.
